# SDR AALA201604299003

- Difficulty date: April 28, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 51,635 hours, 21,928 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gauge
- Condition: Damaged
- Location: L2 Door
- Component: Damper, Ratier
- Component part number: FE240004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  L2 DOOR ASSIST BOTTLE HAS DAMAGED PRESS GAUGE.  THE FACE OF THE GAUGE IS MISSING THE CTR PLUG & THE GAUGE INDICATES 2000 PSI WITH NO PRESS IN THE BOTTLE.  REPLACED L2 DOOR CYLINDER, DAMPER & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 52-13-14-400-001-B.
